MAUDE Adverse Event Report: PARADIGM SPINE GMBH COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

PARADIGM SPINE GMBH COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number UQI00010
Medical Device Problem Codes Break (1069); Device Handling Problem (3265)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
Within days of the implantation surgery, the patient heard a large pop in her back.Upon examination, the doctor discovered that the coflex implant fractured.Further, it was at this time that the surgeon confirmed that the coflex device was being used off-label and in a manner not approved by fda.As a result, the patient was forced to undergo a second procedure to remove the fractured implant.She began to experience bladder dysfunction and urinary incontinence.She continues to experience extreme and debilitating back pain,.

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
PARADIGM SPINE GMBH
eisenbahnstrasse 84
wurmlingen, 78573
GM  78573
MDR Report Key6816378
Report Number3005725110-2017-00004
Device Sequence Number16175601
Product Code NQO
UDI-Device Identifier04260148898518
UDI-Public(01)04260148898518(17)190731(10)2014002201
Combination Product (Y/N)N
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2019
Device Model NumberUQI00010
Device Catalogue NumberUQI00010
Device Lot Number2014002201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/24/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;